Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On local structure of finite-dimensional groups


Author: Sze-Tsen Hu
Journal: Trans. Amer. Math. Soc. 73 (1952), 383-400
MSC: Primary 20.0X
MathSciNet review: 0053118
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1952-0053118-4
PII: S 0002-9947(1952)0053118-4
Article copyright: © Copyright 1952 American Mathematical Society